# SDR SWAA2015101244820

- Difficulty date: October 6, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 93,988 hours, 54,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE CUT OUT CRACKED AT BS 291.5.  REPAIRED CUT OUT IAW EA.
